Doctor insights on:
Side Effects Of Cortisone Shots
What are the most common side effects of cortisone shots? I am noticibly bloated, feeling dizzy and nauseated and very pink face.
Cortisone shots: What you experienced is likely a vasovagal response, which is due to your anxiety, triggering autonomic nervous system reactions. Possible side effects include a temporary pain at the injection site, infection, bleeding, loss of skin pigmentation, loss of fat and tendon rupture. Systemic side effects of a local injection of cortisone are rare and usually minor. ...Read moreSee 1 more doctor answer
Not much: Rarely, the steroid crystals can cause a mild inflammatory response but this is brief. Repeated injections into the same area over a short period can rarely cause damage to the tissue or joint. ...Read more
Can someone please explain to me some things about cortisone shots like risks and benefits/side effects, etc?
See details: Local cortisone shots really have little risk. If you are diabetic, they can raise blood sugar to a modest degree. There can occasionally be some pain after injection but that is temporary. The benefits involve the injection's ability to resolve the area of inflammatory and relieve pain. ...Read more
I got cortisone shots in both hips for bursitis this AM One side is quite swollen about a 5" area the other is not. Should I worry.?
Probably not.: The swelling is probably from the injection, and it will be absorbed in the next few days.. If it doesnot,or your pain increases,see your Dr. ...Read more
I had a cortisone shot 4 months ago, is it possibly for the side effects to just now start? I had a cortisone shot 4 months ago. Is it possibly for the side effects to just now start? I have this spot on my upper arm (in the general area i received the co
Yes : Yes - one of the side effects to corticosteroid (i.e. Cortisone) injections is lipoatrophy. Lipoatrophy is the medical term for loss of fat under the skin. The steroid medicine can dissolve the fat under the skin and cause a depression, or scar. It can also affect the cells that make pigment, so that the overlying skin can look lighter. This side effect typically occurs several months after the injection and can progress, somewaht, over several months. In many patients, the area can fill back in with fat cells, but this can take several years. It is purely a cosmetic blemish and may very well improve with time. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Cortisone shots side effects
- Cortisone shot side effects
- Cortisone shots negative side effects
- Ask a doctor a question free online
- Side effects of spinal cortisone shots
- Side effects of a cortisone shot in the knee
- Cortisone steroid shot side effects
- What are the side effects of cortisone shots?
- Talk to a pharmacologist online for free